Journal article

Polyhedral hyperbolic metrics on surfaces

    18.04.2008
Published in:
  • Geometriae Dedicata. - 2008, vol. 134, no. 1, p. 177-196
English Let S be a topologically finite surface, and g be a hyperbolic metric on S with a finite number of conical singularities of positive singular curvature, cusps and complete ends of infinite area. We prove that there exists a convex polyhedral surface P in hyperbolic space ℍ³ and a group G of isometries of ℍ³ such that the induced metric on the quotient P/G is isometric to g. Moreover, the pair (P, G) is unique among a particular class of convex polyhedra
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/300896
Statistics

Document views: 4 File downloads:
  • 10711_2008_Article_9252.pdf: 1